# SDR VNAA202306121111

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 15,823 hours, 14,369 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL188814
- Condition: Unserviceable
- Location: 700
- Part time: 18,857 hours, 17,083 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE MASTER WARNING WITH GEAR HANDLE UP / REMOVED AND REPLACED PSEU IAW CRJ 900 AMM 32-61-01-000/400-801-A01.NO FIX, RETURNED TO ORIGINAL CONFIG. REMOVED AND REPLACED LG CONTROL HANDLE IAW CRJ 900 AMM 32-31-01-000/400-801. NO FIX, RETURNED TO ORIGINAL CONFIG. REMOVED AND REPLACED LG SELECTOR VALVE IAW CRJ 900 AMM 32-32-10-000/400-801. OPS CHECK GOOD. NO GEAR WARNING MSGS.
